Small scattered topological invariants

Author V. Chatyrko, Ya. Hattori,
Department of Mathematics, Linkoping University, Sweden; Department of Mathematics, Shimane University, Matsue, Japan

Abstract We present a unified approach to define {dimension functions like} $\mathop{{\rm trind}}$, $\mathop{{\rm trind}}_p$, $\mathop{{\rm trt}}$ and $\mathop{{\rm p}}$. We show how some similar facts on these functions can be proved similarly. Moreover, several new classes of infinite-dimensional spaces close to the classes of countable-dimensional and $\sigma$-hereditarily disconnected ones are introduced. We prove a compactification theorem for these classes.
Keywords small transfinite inductive dimension, separation dimension, countable-dimensional spaces, $\sigma$-hereditarily disconnected spaces
Reference 1. F.G. Arenas, V.A. Chatyrko, M.L. Puertas, Transfinite extension of Steinke’s dimension, Acta Math. Hungar., 88 (2000), ¹1-2, 105–112.

2. T. Banakh, R. Cauty, On universality of countable and weak products of sigma hereditarily disconnected spaces, Fund. Math., 167 (2001), 97–109.

3. V.A. Chatyrko, Ordinal products of topological spaces, Fund. Math., 144 (1994), 85–117.

4. V.A. Chatyrko, On properties of subsets of $[0, \omega_c] \times I$, Q & A in General Topology, 26 (2008), 97–104.

5. R. Engelking, General Topology, Heldermann Verlag, Berlin, 1989.

6. R. Engelking, Theory of dimensions, finite and infinite, Heldermann Verlag, Lemgo, 1995.

7. J. Krasinkewicz, Essential mappings onto products of manifolds, in: Geometric and Algebraic Topology, Banach Center Publ. 18, PWN, 1986, 377–406.

8. J. van Mill, The Infinite-Dimensional Topology of Function Spaces, Elsevier, Amsterdam, 2001.

9. R. Pol, A weakly infinite-dimensional compactum which is not countable-dimensional, Proc. AMS, 82 (1981), 634–636.

10. T.M. Radul, On classification of sigma hereditary disconnected spaces, Mat. Stud. 26 (2006), ¹1, 97-100.

11. M. Renska, On Cantor manifolds for the large transfinite dimension, Topology Appl., 112 (2001), 1–11.

12. M. Renska, On Cantor manifolds for the small transfinite dimension, Commentationes Mathematicae, XLVI (2006), ¹2, 163–168.

13. G. Steinke, A new dimension by means of separating sets, Arch. Math., 40 (1983), 273–282.

Pages 212-222
Volume 39
Issue 2
Year 2013
Journal Matematychni Studii
Full text of paper PDF
Table of content of issue HTML